Ringel duality for certain strongly quasi-hereditary algebras

Kalck, M and Karmazyn, J orcid.org/0000-0003-4518-0044 (2018) Ringel duality for certain strongly quasi-hereditary algebras. European Journal of Mathematics, 4 (3). pp. 1100-1140. ISSN 2199-675X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Quasi-hereditary algebras; Ringel duality; Monomial algebras; Knörrer invariant algebras
Dates:
  • Accepted: 8 April 2018
  • Published (online): 2 May 2018
  • Published: 1 September 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 May 2018 13:45
Last Modified: 23 Nov 2020 14:40
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: https://doi.org/10.1007/s40879-018-0250-0
Related URLs:

Share / Export

Statistics